# SDR UALA2009121103816

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,436 hours, 5,187 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: S1356B37CHG
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L EVAC SLIDE ILLUMINATION LIGHT INOP. RELAMPED, OP CHECK OKAY.
